# SDR CALA2025070706265

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #2 SLAT OUTBD INNER WALL S KIN CRACK. 16-23 (NRC:128561) ESFR COMPLETED. REMOVED AND REINSTALLED SLAT #2 AS PER B757 AMM 27-81-02-424-021 , TEST SATISFACTORY, REMOVED AND REPLACED NEW COVER SKIN IAW SRM 51-40-02-0G-0. REF: NR 128561.
